| Model Number |
9500-161 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that applicator deployment occurred.The sensor was inserted into the arm on (b)(6) 2025.The wearable was provided for investigation.An external visual inspection was performed and found no damage.The applicator was also provided for investigation.The external visual inspection was performed, and no damage was found.The internal visual inspection was performed and failed due detached needle.The allegation was not confirmed.However, broken or detached needle was found in connection to the reported allegation.The probable cause of the broken or detached needle or cannula could not be determined.No injury or medical intervention was reported.